# SDR HNAA0600036

- Difficulty date: May 8, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N809EX
- Make and model: Dhav DHC8102
- Aircraft serial: 302
- Aircraft time: 36,446 hours, 40,123 cycles
- Engine: Pwa PW120
- Engine time: 7,802 hours, 8,317 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Ecu
- Condition: Failed
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT NR 1 ENGINE SURGED 10 TO 15 PERCENT TQ.  ALSO NR 1 ENGINE WOULD NOT GO TO FLIGHT IDLE.  REMOVED AND REPLACED NR 1 ECU GROUND RAN AND TRIMMED BOTH ENGINES.
